# SDR QMLA2016110116120

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 13,734 hours, 52,975 cycles
- Engine: Lyc LTS101650A2
- Engine time: 9,958 hours, 29,285 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Part number: MS27473T20B168
- Condition: Contaminated
- Location: Engine Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CREW MEMBER REPORTED FUEL ODOR DURING GROUND OPERATIONS. THE PILOT SHUTDOWN THE ENGINES AND CALLED THE MECHANIC OUT TO INSPECT THE AIRCRAFT.  REMOVED THE CENTER CEILING PANELS INSIDE THE CABIN, AND FOUND SOME FUEL RESIDUE AROUND SOME ELECTRICAL CONNNECTORS AND DRAINS THAT COME THROUGH FROM THE ENGINE DECK.  CLEANED AND DRIED, WASHED ALL OF THE CEILING PANELS, REMOVED THE NR 2 ENGINE COWLING, CLEANED AND DRIED THE ENGINE DECK, WIPED DOWN THE COMPLETE AREA.   RESEALED THE ENGINE DECK ELECTRICAL CONNECTORS AND DRAIN THAT FEED THROUGH TO CEILING AREA OF CABIN.  ONCE THE SEALANT HAD SET AND DRIED, HAD THE PILOT PERFORM A GROUND RUN WITH NO ADDITIONAL FUMES, ODORS, OR DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE AT THAT TIME.
